Integration of the Fenchel Subdifferentials Revisited

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2014, Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore. We obtain a simple integration formula for the Fenchel subdifferentials on Euclidean spaces and analyze some of its consequences. For functions defined on locally convex spaces, we present a similar result in terms of є-subdifferentials.
Original languageEnglish
Pages (from-to)533-542
JournalVietnam Journal of Mathematics
Volume42
Issue number4
DOIs
Publication statusPublished - 1 Apr 2014

Keywords

  • Convex functions
  • Fenchel subdifferential
  • Rockafellar integration formula

Fingerprint Dive into the research topics of 'Integration of the Fenchel Subdifferentials Revisited'. Together they form a unique fingerprint.

Cite this